Vaccine Side Effects

This past Wednesday, I received the second dose of the Pfizer vaccine. Three weeks earlier, I received the initial dose of this vaccine.

Thankfully, I had no side effects after the first vaccine. I’m now continuing to experience several flu-like symptoms, three full days after I received the second dose.

I feel feverish and more tired than usual. I also have a stuffed nose. I ache all over, too. Nevertheless, I think that these short-term vaccine side effects are worth receiving greater protection against contracting COVID-19.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s